# SDR USAA2011071100005

- Difficulty date: June 17, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602264
- Part serial: 538
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON NR 5 SLAT SKIN AT LOWER TRAILING EDGE 5 INCHES FROM OUTBOARD END.  REPAIRED NR 5 SLAT SKIN AT LOWER TRAILING EDGE 5 INCHES FROM OUTBOARD END IAW EA 103090.
